Author Topic: Diazepam as persistent organic pollutant released from fat cells during ketosis  (Read 596 times)

[Buddie]

Thinking that withdrawal and post-withdrawal fatigue caused by diazepam may be facilitated and increased by ketosis-induced release of diazepam metabolites from fat cells. In anorexic diazepam withdrawal caused by lack of appetite,  it seems possible that individuals are in a chronic state of ketosis from sheer lack of food intake. For those diazepam-withdrawing individuals who are in deliberate low carb ketosis, the same could be possible.

I wonder if anyone has studied the binding of persistent organic pollutants (such as diazepam) to ketone bodies.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Anyone think that ketosis helps clear benzos from our system?
My appetite is gone. I think Iím probably in ketosis a lot. I wonder if my body is doing this to clear it from fat stores?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Anyone think that ketosis helps clear benzos from our system?
My appetite is gone. I think Iím probably in ketosis a lot. I wonder if my body is doing this to clear it from fat stores?

Ketosis can rapidly clear the body of any toxic elements, including those trapped within tissues. So it's very much possible that it could speed up the process. Not only that, but ketosis helps the brain to achieve homeostasis, restoring all natural functions. It may just be the solution that we're all looking for on here.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.